Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 178, NWS Atlanta, GA

July 11, 2013Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 11, 2013, 6:18 AM EDT for Whitfield County, Georgia. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2013, 6:18 AM EDT (10:18 UTC)
Expired
Jul 12, 2013, 11:17 PM EDT
In force
41 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 17.95 ft at Jul 12, 2013, 7:00 AM EDT.

actionminormoderate1015202507/1107/1207/1307/14
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WGUS42 KFFC 111018
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 AM EDT THU JUL 11 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC313-120018-
/O.NEW.KFFC.FL.W.0178.130711T1018Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T1000Z.000000T0000Z.UU/
618 AM EDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 6 AM THURSDAY THE STAGE WAS 16.0 FEET...AND RISING. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

  

$$
7 follow-up statements
530 
WGUS82 KFFC 111537
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC083-TNC065-120537-
/O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.

$$

GAC313-120536-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T1515Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM THURSDAY THE STAGE WAS 16.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

$$

GAC115-120536-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$

GAC059-133-219-120536-
/O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

$$
503 
WGUS82 KFFC 112216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC083-TNC065-121124-
/O.CON.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 6 PM THURSDAY THE STAGE WAS 13.9 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON MAR 6 2011.
  

$$

GAC313-121216-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T2200Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 6 PM THURSDAY THE STAGE WAS 17.4 FEET...AND 
  RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009.
  

$$

GAC115-121216-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 571.9 FEET ON FEB 21 
  2010.  

$$

GAC059-133-219-121215-
/O.CON.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 5 PM THURSDAY THE STAGE WAS 13.8 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON DEC 11 2009.
  

$$
412 
WGUS82 KFFC 120920
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT FRI JUL 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC313-122320-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130712T0900Z.000000T0000Z.UU/
520 AM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 5 AM FRIDAY THE STAGE WAS 17.9 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.  
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

  

$$

GAC115-122319-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
520 AM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570.0 FEET. 
* AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.


$$
467 
WGUS82 KFFC 121542
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT FRI JUL 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

GAC313-130542-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130712T1100Z.000000T0000Z.UU/
1142 AM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM FRIDAY THE STAGE WAS 17.8 FEET...AND SLOWLY FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE ON SATURDAY.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC115-130541-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130712T1100Z.000000T0000Z.UU/
1142 AM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM FRIDAY THE STAGE WAS 572.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* THE RIVER SHOULD CREST TODAY AND FALL BELOW FLOOD STAGE LATE SUNDAY.
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$

GAC093-130541-
/O.CON.KFFC.FL.W.0179.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.130712T0945Z.130712T1300Z.000000T0000Z.NO/
1142 AM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE.
* UNTIL FURTHER NOTICE. 
* AT 1045 AM FRIDAY THE STAGE WAS 10.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 10 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.

$$
862 
WGUS82 KFFC 121953
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI JUL 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

GAC313-130953-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130712T1100Z.000000T0000Z.UU/
353 PM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 315 PM FRIDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC091-271-315-130952-
/O.CON.KFFC.FL.W.0180.130713T1200Z-130716T1800Z/
/ABBG1.1.ER.130713T1200Z.130714T0600Z.130716T1200Z.NO/
353 PM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 245 PM FRIDAY THE STAGE WAS 11.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
  TO RISE TO NEAR 12.3 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

$$
043 
WGUS82 KFFC 130036
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUL 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC313-131436-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130712T1100Z.000000T0000Z.UU/
836 PM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 16 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.3 FEET ON JAN 31 2010.
  

$$

GAC115-131436-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130712T1100Z.000000T0000Z.UU/
836 PM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM FRIDAY THE STAGE WAS 572.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 572.0 FEET ON MAY 1 2013.
  

$$

GAC091-271-315-131436-
/O.CON.KFFC.FL.W.0180.130713T1200Z-130716T1800Z/
/ABBG1.1.ER.130713T1200Z.130714T0600Z.130716T1200Z.NO/
836 PM EDT FRI JUL 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TOMORROW MORNING UNTIL TUESDAY AFTERNOON.
* AT 7 PM FRIDAY THE STAGE WAS 11.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 12.3 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 4 2003.
  

$$
718 
WGUS82 KFFC 130317
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 PM EDT FRI JUL 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY

 
GAC313-130347-
/O.CAN.KFFC.FL.W.0178.000000T0000Z-130713T0317Z/
/CHCG1.1.ER.130711T1000Z.130712T1100Z.130713T0015Z.UU/
1117 PM EDT FRI JUL 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 10 PM FRIDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* FLOOD STAGE IS 16 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 14 FEET...BANKFULL IS REACHED UPSTREAM AND DOWNSTREAM FROM THE
  KEITHS MILL ROAD BRIDGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 11, 4:09 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 11, 4:09 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 AM EDT THU JUL 11 2013

.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
DON'T THINK IT WILL BE A SURPRISE TO ANYONE TO HEAR THAT THE BIG
THREAT THROUGH THE SHORT TERM IS HEAVY RAIN. SYNOPTIC GUIDANCE IN
PRETTY GOOD AGREEMENT STILL WITH STRONG...POSITIVELY TILTED UPPER
TROUGH OVER EASTERN CANADA TROUGHING TOWARD THE UPPER MISSISSIPPI
VALLEY. SURFACE FRONT STRETCHING GENERALLY ACROSS THE OHIO VALLEY AT
AFD TIME WILL PUSH SOUTHEAST THROUGH THE MORNING IN RESPONSE TO THE
TROUGH DIGGING SOUTH...AND SHOULD BE SOMEWHERE ACROSS THE CENTER OF
THE FORECAST AREA BY EARLY AFTERNOON. UPPER RIDGE OVER THE DESERT
SOUTHWEST WILL CONTINUE TO RETROGRADE...WHILE UPPER WEAKNESS OVER
THE STRAITS OF FLORIDA AND EASTERN GULF WILL BEGIN BEING ABSORBED BY
THE DEEPENING LONGWAVE TROUGH. AS THE AMPLITUDE OF THE WAVETRAIN
INCREASES SIGNIFICANTLY LATE TODAY AND TONIGHT...THE FRONT WILL
CONTINUE TO SHIFT SOUTHEAST...PUSHING OUT OF THE METRO AREA BUT
HANGING UP ACROSS CENTRAL AND SOUTH GEORGIA AS THE OVERALL BLOCKING
PATTERN STRENGTHENS. BY FRIDAY MORNING...GUIDANCE HAS THE UPPER
TROUGH DEEPENING FURTHER AND CUTTING OFF OVER WESTERN PENNSYLVANIA.
THE PATTERN REMAINS VERY STAGNANT THROUGH THE REMAINDER OF THE SHORT
TERM...WITH RAIN CHANCES CONTINUING ACROSS CENTRAL AND SOUTHEAST
ZONES BUT FINALLY CLEARING OUT /WITH POSSIBLY SOME SUNSHINE PEEKING
THROUGH!/ IN NORTHWEST GEORGIA.

FOR TODAY...AGAIN THE MAIN THREAT IS HEAVY RAIN. SEE HYDROLOGY
SECTION BELOW FOR MORE DETAILS. HIRES GUIDANCE SORT OF ALL OVER THE
PLACE...SOME INDICATING LESS WIDESPREAD CONVECTION AND SOME WITH
MORE. INCLINED TO BELIEVE THAT IN ADDITION TO REMNANT MCS ACROSS
NORTHWEST GEORGIA AT AFD TIME...ADDITIONAL CONVECTION WILL BREAK OUT
AHEAD OF THE FRONT IN NORTH GEORGIA THIS MORNING...NEAR OR JUST
AFTER 12Z. LIMITING FACTOR MIGHT BE RAIN-COOLED AIR ACROSS NORTH
GEORGIA AND NORTH ALABAMA IN THE WAKE OF THE MCS. HOWEVER...WITH
SUCH HIGH DEWPOINTS IN PLACE THINK THAT INSTABILITY WILL BE ON THE
INCREASE THROUGH THE MORNING HOURS...AND WITH THE ADDITIONAL LIFT
FROM THE FRONT AND UPPER TROUGH...THINK THAT THIS WILL NOT BE MUCH
OF AN ISSUE. EXPECT CONVECTION TO WORK SOUTH ACROSS THE AREA WITH
THE FRONT. WITH THIS...DEFINITELY EXPECT ISOLATED TO SCATTERED
STRONG STORMS AND CANNOT RULE OUT AN ISOLATED SEVERE STORM OR TWO.
AS WITH THE PAST FEW DAYS...CANNOT EMPHASIZE ENOUGH THAT IT WILL NOT
TAKE SEVERE /50KT/ WINDS TO BRING DOWN TREES WITH THE SOILS AS
SATURATED AS THEY ARE.

ANOTHER CONCERN THROUGH THE DAY IS THE DEVELOPMENT OF AN MCS OR TWO
WHICH MAY OR MAY NOT MOVE ACROSS OUR FORECAST AREA. WE HAVE SEEN
THIS THE PAST FEW NIGHTS...ONE CURRENTLY OVER NORTHWEST GEORGIA BUT
THE PREVIOUS TWO NIGHT WE HAVE SEEN MCS ALONG THE SAVANNAH RIVER.
THIS POTENTIAL IS DISCUSSED IN THE SWODY1...BUT WITHOUT BEING ABLE
TO PINPOINT ANYTHING IT IS HARD TO GO INTO POTENTIAL IMPACTS. JUST
KNOW THAT THE POSSIBILITY IS OUT THERE.

SO AS WET AS IT HAS BEEN THE PAST WEEK AND HALF...HOW NICE IT WILL
BE STARTING TONIGHT ACROSS NORTH GEORGIA AS THE FRONT CLEARS THINGS
OUT! DEWPOINTS MAY EVEN DROP IN TO THE MID 60S ACROSS EXTREME NORTH
GEORGIA TONIGHT /AT LEAST INTO THE UPPER 60S/...WITH LOW TEMPS
FOLLOWING SUIT. WILL PROBABLY SEE QUITE A BIT OF FOG FRIDAY MORNING
NORTH ESPECIALLY IF SKIES DO CLEAR AT ALL OVERNIGHT /WITH THE GROUND
SO WET/. BECAUSE OF THE BLOCKING PATTERN IN PLACE ALOFT...POPS WILL
LINGER ACROSS SOUTHERN AND EAST CENTRAL ZONES THROUGH THE SHORT TERM
BUT IT DOES LOOK LIKE A GOOD PORTION OF THE AREA WILL SEE A BREAK
FRIDAY INTO FRIDAY NIGHT...BEFORE MOISTURE OVERSPREADS THE AREA
AGAIN IN THE BEGINNING OF THE EXTENDED.

.HYDROLOGY...
AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...BASIN-AVERAGE QPF
VALUES AREN'T PARTICULARLY IMPRESSIVE /BETWEEN 0.5-1 INCH NORTH AND
1-1.5 INCHES SOUTH/...BUT AGAIN THESE ARE BASIN-AVERAGE AND OF
COURSE SOME AREAS WILL GET QUITE A BIT MORE. PW VALUE ON 00Z KFFC
SOUNDING WAS 2.1 INCHES...ALMOST IN THE 99TH PERCENTILE FOR JULY.
FORECAST PW VALUES UNTIL THE FRONT MOVES THROUGH REMAIN ABOVE 2
INCHES. THE AIRMASS IS WET...THE SOILS ARE WET...IT'S JUST WET. SOME
6-HR FLASH FLOOD GUIDANCE VALUES ESPECIALLY IN NORTHWEST GEORGIA ARE
LESS THAN AN INCH. SO WITH THAT...HAVE GONE WITH A FLASH FLOOD WATCH
FOR JUST ABOUT THE ENTIRE CWA TODAY...FROM 14Z-04Z NORTH AND 18Z-08Z
SOUTH...TO ATTEMPT TO TIME IT WITH THE FRONT. LEFT OUT EXTREME
SOUTHERN COUNTIES SINCE THEY CAN HANDLE MORE RAIN FOR THE TIME
BEING. AS THE CONVECTION LINGERS IN EXTREME SOUTHERN ZONES THROUGH
THE SHORT TERM...MAY HAVE TO CONSIDER ISSUING FLOOD WATCH DOWN THERE
LATER /FA.A INSTEAD OF FF.A/ TO ADDRESS THE POTENTIAL FOR
LONGER-TERM FLOODING.

TDP

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTENDED BEGINS WITH CLOSED UPPER LOW VICINITY OF OHIO VALLEY WITH
SOME DRIER AIR ACROSS NORTH GA. GFS/ECMWF DIFFER IN GENERAL
LOCATION OF THE UPPER LOW...BUT BOTH RETROGRADE IT WESTWARD DURING
THE PERIOD. WITH THE UPPER RIDGE LOCATED OFF THE MID ATLANTIC
COAST...THE CWA REMAINS IN AN EASTERLY FLOW OF MOISTURE FROM THE
ATLANTIC. THIS WILL KEEP US IN A PATTERN OF SHOWERS AND
THUNDERSTORMS EACH DAY AND HAVE KEPT MOST POPS IN THE CHANCE
CATEGORY. BY THE END OF THE PERIOD LOOKS LIKE THE UPPER RIDGE
BEGINS TO BUILD BACK OVER THE SOUTHEAST...SO THE PATTERN MAY
BECOME MORE DIURNAL. TWEAKED MAX TEMPERATURES DOWN A BIT MOST DAYS
DUE TO EASTERLY FLOW AND EXPECTED POPS.

41

&&

AVIATION...
06Z UPDATE...
CIGS ARE ALL OVER THE PLACE THIS MORNING. EXPECT LOW MVFR TO IFR
CIGS TO BECOME WIDESPREAD OVER THE NEXT FEW HOURS...THOUGH WILL
HAVE TO MONITOR AREA OF CONVECTION IN NW GA AS IT WOULD KEEP CIGS
HIGHER IF IT MAKES IT TO THE METRO AREA. OTHERWISE...HAVE SHRA AND
TSRA OVERSPREADING THE AREA TODAY. TSRA CHANCES PRETTY HIGH BUT
NOT CONFIDENT ON TIMING...SO CANNOT DO ANY BETTER FOR NOW THAN
SEVERAL HOURS PREVAILING TSRA AS THE FRONT MOVES THROUGH. PULL
BACK TO VCTS STARTING 00Z NORTH AND PULLING OUT CONVECTION BY 03Z
NORTH AND BY THE END OF THE PERIOD SOUTH. SHOULD SEE LOW CIGS
AGAIN FRIDAY MORNING BUT WILL DEPEND ON HOW FAR THE FRONT MAKES
IT. FOR NOW HAVE INTRODUCED MVFR AT ATL. WINDS GENERALLY W THROUGH
THE PERIOD 4-8KT IN THE AFTERNOON...GUSTY IN THUNDERSTORMS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON CIGS.
HIGH ON OCCURRENCE OF CONVECTION AND IMPACTS TO ATL...MEDIUM ON TIMING.
HIGH ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  70  87  69 /  80  60  40  30
ATLANTA         85  71  87  70 /  90  50  30  20
BLAIRSVILLE     81  66  83  64 /  80  30  20  20
CARTERSVILLE    86  70  87  68 /  80  40  20  20
COLUMBUS        88  73  88  72 /  80  60  40  30
GAINESVILLE     84  70  85  70 /  90  50  30  20
MACON           88  72  87  71 /  80  60  60  40
ROME            86  68  87  68 /  70  30  10  10
PEACHTREE CITY  86  70  87  68 /  90  60  30  20
VIDALIA         90  72  85  71 /  70  60  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...FAYETTE...
GLASCOCK...GREENE...HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...
JASPER...JEFFERSON...JONES...LAMAR...MACON...MARION...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...OCONEE...
OGLETHORPE...PEACH...PIKE...PUTNAM...ROCKDALE...SCHLEY...
SPALDING...TALBOT...TALIAFERRO...TAYLOR...TROUP...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WILKES...WILKINSON.

FLASH FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...
MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Jul 11, 6:04 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT THU JUL 11 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA...

AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE
GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING
OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN
DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER
FLOODING ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA WHERE HEAVY
RAINS HAVE FALLEN FOR THE LAST FEW DAYS. RAINFALL AMOUNTS
AVERAGING AROUND ONE HALF INCH TO AN INCH CAN BE EXPECTED ACROSS
THE AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT
OF RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED
AND RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO PRODUCE
ADDITIONAL FLOODING.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING... WIND GUSTS TO 45
MPH AND POSSIBLY SOME SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT
TAKE MUCH WIND TO DOWN TREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL
NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE HAVE SEEN FOR THE
PAST FEW DAYS...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY
RAINFALL IN SHOWERS AND THUNDERSTORMS. PERSONS PLANNING OUTDOOR
ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Walker, Whitfield52 min
Jul 10, 8:56 PM EDTSpecial Weather StatementFFCMurray, Whitfield49 min
Jul 10, 9:09 PM EDTFlash Flood WarningFFCMurray, Whitfield4 hr
Jul 10, 9:40 PM EDTSpecial Weather StatementFFCDade, Walker50 min
Jul 10, 9:54 PM EDTFlash Flood WarningFFCDade4 hr
Jul 10, 10:32 PM EDTSpecial Weather StatementFFCDade, Walker43 min
Jul 10, 10:53 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker52 min
Jul 10, 11:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd43 min
Jul 11, 12:15 AM EDTRiver Flood WarningFFCDade24 hr
Jul 11, 12:15 AM EDTSpecial Weather StatementFFCFloyd30 min
Jul 11, 2:04 AM EDTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Gordon, Murray, Walker and 1 more6 hr
Jul 11, 3:58 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 73 more24 hr
Jul 11, 5:14 PM EDTSpecial Weather StatementFFCTwiggs46 min
Jul 11, 6:44 PM EDTSpecial Weather StatementFFCCrawford, Taylor46 min
Jul 11, 6:47 PM EDTSpecial Weather StatementFFCStewart, Webster43 min
Jul 11, 6:50 PM EDTSpecial Weather StatementFFCBleckley, Pulaski, Wilcox40 min
Jul 11, 7:11 PM EDTSpecial Weather StatementFFCJasper, Putnam49 min
Jul 11, 7:29 PM EDTFlash Flood WarningFFCJasper, Morgan, Putnam4 hr
Jul 11, 7:34 PM EDTSpecial Weather StatementFFCDodge, Laurens, Wilcox26 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.